MAUDE Adverse Event Report: BIO-RAD LABORATORIES LIQUICHEK UNASSAYED CHEMISTRY CONTROL- LEVEL 2; MULTI-ANALYTE CONTROL,UNASSAYED ,PRODUCT CODE OHQ

BIO-RAD LABORATORIES LIQUICHEK UNASSAYED CHEMISTRY CONTROL- LEVEL 2; MULTI-ANALYTE CONTROL,UNASSAYED ,PRODUCT CODE OHQ
Lot Number 31872
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6), a health coordinator from the (b)(6), called bio-rad to inquire about liquichek unassayed chemistry containing any infectious disease material in the product.She stated that a technician splashed a small amount of the level 2 control into her eye while pipetting the control from the primary vial into another vial which was going to be placed on an instrument.They had the technician flushed out the eye with water for several minutes.They also conducted the following medical tests: (b)(6).No other detailed information was provided.
 
Event or Problem Description

Brand Name
LIQUICHEK UNASSAYED CHEMISTRY CONTROL- LEVEL 2
Common Device Name
MULTI-ANALYTE CONTROL,UNASSAYED ,PRODUCT CODE OHQ
Manufacturer (Section D)
BIO-RAD LABORATORIES
9500
jeronimo road
irvine CA 92618 2017
MDR Report Key8044607
Report Number2016706-2018-00005
Device Sequence Number13904949
Product Code OHQ
UDI-Device Identifier00847661000013
UDI-Public00847661000013
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/31/2020
Device Lot Number31872
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;